Efficiency of covariance matrix estimators for maximum likelihood estimation
Year of publication: |
2002
|
---|---|
Authors: | Porter, Jack |
Published in: |
Journal of business & economic statistics : JBES ; a publication of the American Statistical Association. - Alexandria, Va. : American Statistical Association, ISSN 0735-0015, ZDB-ID 876122-X. - Vol. 20.2002, 3, p. 431-440
|
Subject: | Simulation | Theorie | Theory | Maximum-Likelihood-Schätzung | Maximum likelihood estimation | Korrelation | Correlation |
-
Numerical modeling of dependent credit rating transitions with asynchronously moving industries
Boreiko, D. V., (2017)
-
Estimating regression systems from unbalanced panel data : a stepwise maximum likelihood procedure
Biørn, Erik, (1999)
-
Zähldatenmodelle für korrelierte abhängige Daten
Million, Andreas, (1999)
- More ...
-
Impossibility Results for Nondifferentiable Functionals
Hirano, Keisuke, (2009)
-
Moment inequalities for multinomial choice with fixed effects
Pakes, Ariel, (2024)
-
Asymptotics for statistical treatment rules
Hirano, Keisuke, (2006)
- More ...